# SDR 0013

- Difficulty date: August 3, 2001
- Submitted: August 5, 2001
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 10,864 hours, 13,043 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: 5012007717
- Condition: Cracked
- Location: Rt Mlg
- Part time: 10,864 hours, 13,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD LANDING GEAR ACTUATOR SUPPORT BRACKET IS CRACKED AT THE BOTTOM AREA OF THE BRACKET WHERE IT ATTACHES TO THE WING SPAR STRUCTURE.  THE WING SPAR STRUCTURE IS NOT EFFECTED BY THIS CRACK. THE CRACK IS APPROXIMATELY .5 INCH LONG AND IS THE RADIUS OF THE FLANGE OF THE BRACKET.  THE PART NUMBER OF THE SUPPORT BRACKET IS 50-120077-17.
